# SDR SWAA2024120273026

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 23,234 hours, 11,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY LIGHT BATTERY PACK INOP<[01] R&R AFT RH EMERGENCY LIGHT BATTERY PACK REF AMM 33-51-06 OPS CHECK GOOD
